MathSciNet Relay Station
MathSciNet bibliographic data
MR319183 (47 #7729) 55B20 (55B15 55E10)
Segal, Graeme The stable homotopy of complex projective space. Quart. J. Math. Oxford Ser. (2) 24 (1973), 1–5.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement